Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Renorming dual Banach lattices

Author: N. Ghoussoub
Journal: Proc. Amer. Math. Soc. 84 (1982), 521-524
MSC: Primary 46B30
MathSciNet review: 643741
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a Banach lattice is order continuous as well as its dual if and only if it admits an equivalent Fréchet differentiable and locally uniformly convex lattice norm such that its dual norm is also locally uniformly convex.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B30

Retrieve articles in all journals with MSC: 46B30

Additional Information

PII: S 0002-9939(1982)0643741-2
Keywords: Banach lattice local uniform convexity, renorming
Article copyright: © Copyright 1982 American Mathematical Society